Alert archive / Texas / Red Flag Warnings in 2013

Red Flag Warning 4, NWS Lubbock, TX

April 15, 201310 counties in Texas

NWS Lubbock, TX issued this red flag warning at Apr 15, 2013, 4:48 AM CDT for 10 counties in Texas. It took effect at Apr 15, 2013, 2:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 15, 2013, 4:48 AM CDT (09:48 UTC)
In effect from
Apr 15, 2013, 2:00 PM CDT
Expired
Apr 15, 2013, 8:00 PM CDT
In force
6 hr
Issued by
NWS Lubbock, TX

Counties Bailey County, TX, Castro County, TX, Cochran County, TX, Hockley County, TX, Lamb County, TX, Lubbock County, TX, Lynn County, TX, Parmer County, TX, Terry County, TX, Yoakum County, TX

The radar

The Lubbock radar (KLBB), 57 km from the middle of the area, began a volume at 09:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 9.8 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2013-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2013-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
3692 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
37 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

919 
WWUS84 KLUB 150948
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
448 AM CDT MON APR 15 2013

TXZ021-027-028-033>035-039>041-160100-
/O.UPG.KLUB.FW.A.0005.130415T1900Z-130416T0100Z/
/O.NEW.KLUB.FW.W.0004.130415T1900Z-130416T0100Z/
PARMER-BAILEY-LAMB-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-LYNN-
448 AM CDT MON APR 15 2013

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER ALONG AND WEST OF A FRIONA TO OLTON TO LUBBOCK TO TAHOKA
LINE...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO 
  DEVELOP EARLY MONDAY AFTERNOON AND PERSIST THROUGH MID 
  EVENING. 

* WIND...SUSTAINED FROM THE SOUTHWEST AT 20 TO 25 MPH AT THE 20 
  FOOT LEVEL.

* HUMIDITY...BETWEEN 7 AND 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY.
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$

TXZ022-160100-
/O.NEW.KLUB.FW.W.0004.130415T1900Z-130416T0100Z/
CASTRO-
448 AM CDT MON APR 15 2013

...RED FLAG WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM
CDT THIS EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER FOR CASTRO COUNTY...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 8 PM CDT
THIS EVENING.

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
  DEVELOP EARLY MONDAY AFTERNOON AND PERSIST THROUGH MID EVENING. 

* WIND...SUSTAINED FROM THE SOUTH TO SOUTHWEST AT 20 TO 25 MPH AT
  THE 20 FOOT LEVEL.

* HUMIDITY...12 TO 13 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD. AVOID
ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

&&

$$
2 follow-up statements
454 
WWUS84 KLUB 152105
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
405 PM CDT MON APR 15 2013

TXZ021-022-027-028-033>035-039>041-160100-
/O.NEW.KLUB.FW.A.0006.130416T1800Z-130417T0100Z/
/O.CON.KLUB.FW.W.0004.000000T0000Z-130416T0100Z/
PARMER-CASTRO-BAILEY-LAMB-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-
LYNN-
405 PM CDT MON APR 15 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM CDT THIS EVENING
FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR GREATER...RELATIVE
HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH FIRE DANGER WEST OF
A FRIONA...OLTON...LUBBOCK LINE...

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER FOR WEST OF A FRIONA...OLTON...LUBBOCK LINE...

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A FIRE WEATHER
WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING. 

* TIMING...CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THROUGH
  SUNSET TONIGHT AND ARE EXPECTED TO REDEVELOP AGAIN EARLY MONDAY
  AFTERNOON AND PERSIST THROUGH MID EVENING.

* WIND...SUSTAINED FROM THE SOUTHWEST AT 20 TO 25 MPH AT THE 20 
  FOOT LEVEL.

* HUMIDITY...BETWEEN 7 AND 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE IMMINENT. A COMBINATION OF STRONG WINDS AND LOW RELATIVE
HUMIDITY WILL CREATE FAVORABLE WEATHER FOR RAPID FIRE SPREAD.
AVOID ACTIVITIES THAT PROMOTE OPEN FLAMES AND SPARKS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

JORDAN
896 
WWUS84 KLUB 160111
RFWLUB

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE LUBBOCK TX
811 PM CDT MON APR 15 2013

TXZ021-022-027-028-033>035-039>041-161200-
/O.EXP.KLUB.FW.W.0004.000000T0000Z-130416T0100Z/
/O.CON.KLUB.FW.A.0006.130416T1800Z-130417T0100Z/
PARMER-CASTRO-BAILEY-LAMB-COCHRAN-HOCKLEY-LUBBOCK-YOAKUM-TERRY-
LYNN-
811 PM CDT MON APR 15 2013

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING FOR SUSTAINED 20 FOOT WINDS OF 20 MPH OR
GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR LESS AND HIGH
FIRE DANGER FOR WEST OF A FRIONA...OLTON...LUBBOCK LINE...

...RED FLAG WARNING HAS EXPIRED FOR SUSTAINED 20 FOOT WINDS OF
20 MPH OR GREATER...RELATIVE HUMIDITY VALUES OF 15 PERCENT OR
LESS AND HIGH FIRE DANGER WEST OF A FRIONA...OLTON...TO LUBBOCK
LINE...

* TIMING...CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED TO
  DEVELOP EARLY TUESDAY AFTERNOON AND PERSIST THROUGH MID
  EVENING.

* WIND...SUSTAINED FROM THE SOUTHWEST AT 20 TO 25 MPH AT THE 20 
  FOOT LEVEL.

* HUMIDITY...BETWEEN 7 AND 12 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this red flag warning went out at Apr 15, 4:46 AM CDT, 2 minutes earlier.

Area forecast discussion, Apr 15, 4:46 AM CDT, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
446 AM CDT MON APR 15 2013

.SHORT TERM...
AN ELONGATED SURFACE TROUGH...CURRENTLY EXTENDING ACROSS THE AREA ON
A SOUTHEAST TO NORTHWEST ORIENTED LINE FROM NEAR GUTHRIE TO SPUR TO
PLAINVIEW TO FRIONA...WILL HAVE A LARGE IMPACT ON TODAY/S SENSIBLE
WEATHER ACROSS THE FAR SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS...AND
ROLLING PLAINS. A SURFACE RIDGE EXTENDING INTO THE CENTRAL GREAT
PLAINS WILL ATTEMPT TO PUSH THIS FRONTAL BOUNDARY THROUGH THE
FORECAST AREA BY DAYBREAK WITH FROPA OCCURRING EVERYWHERE BUT
PERHAPS THE SOUTHWESTERN SOUTH PLAINS.

CYCLONIC FLOW ALOFT EXTENDING FROM THE PACIFIC NORTHWEST INTO THE
WESTERN GREAT LAKES REGION WILL BE REINFORCED BY ANOTHER TROUGH
PUSHING INTO THE GREAT BASIN TODAY. THIS WILL LOWER PRESSURE
READINGS OVER SOUTHERN COLORADO INTO NORTHEAST NEW MEXICO PROMOTING
A NEW LEE TROUGH. THE AFOREMENTIONED FRONT WILL THUS LIFT BACK NORTH
AS DEEP BOUNDARY LAYER MIXING TAKES PLACE THIS AFTERNOON ACROSS WEST
TEXAS. COMBATING FARTHER NORTHERLY PROGRESSION OF THIS FRONT WILL
BE THE REMNANTS OF THIS MORNING/S SURFACE LOW PUSHING INTO THE MID
MISSISSIPPI VALLEY ALONG WITH PREVIOUSLY MENTIONED SURFACE RIDGING
TO ITS NORTH. THEREFORE...EXPECT THE FRONT TO CLEAR ALL BUT THE
NORTHERN ROLLING PLAINS AND EXTREME SOUTHEAST PANHANDLE BY LATE THIS
AFTERNOON/EARLY EVENING. THE EXACT LOCATION OF THIS BOUNDARY WILL
HAVE A LARGE IMPACT ON HIGH TEMPERATURES. FORECASTING LOW TO MID 80S
ON THE CAPROCK NORTHWEST OF LUBBOCK WITH UPPER 80S TO NEAR 90 ACROSS
THE SOUTHERN SOUTH PLAINS AND ROLLING PLAINS SOUTH OF APPROXIMATELY
A GUTHRIE TO MATADOR LINE...WITH MID 70S TO LOW 80S NORTH INTO THE
FAR SOUTHEAST PANHANDLE. CONFIDENCE IN THESE VALUES IS CERTAINLY
LOWEST ACROSS THE CENTRAL TO NORTHERN SEGMENTS OF THE ROLLING
PLAINS. DRY AND BREEZY CONDITIONS WILL ONCE AGAIN DEVELOP SOUTHWEST
OF THE FRONT WITH ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS...SEE
FIRE WEATHER DISCUSSION BELOW...WHILE SLIGHTLY COOLER AND MORE MOIST
CONDITIONS WILL TAKE PLACE NORTHEAST OF THE BOUNDARY. CLOUD COVER
LOOKS TO REMAIN MINIMAL TO NIL AREAWIDE GIVEN THE LACK OF OVERALL
MOISTURE.

THE FRONT WILL MAKE ANOTHER PUSH SOUTH TONIGHT AHEAD OF THE CENTRAL
TO NORTHERN PLAINS SURFACE RIDGE. EXPECT THE PUSH TO BE FARTHER
SOUTH ACROSS THE ROLLING PLAINS COMPARED TO THE SOUTH PLAINS ONCE
AGAIN. COOLED OVERNIGHT LOWS A FEW DEGREES FROM THE PREVIOUS
FORECAST WITH UPPER 40S ACROSS NORTHWEST ZONES AND LOW TO MID 50S
ELSEWHERE. FORECAST SOUNDINGS HINT AT SOME POTENTIAL SHALLOW FOG
DEVELOPMENT NEAR THE EXTREME SOUTHEAST PANHANDLE AND ADJACENT
ROLLING PLAINS...BUT FORECAST WINDS AND SHALLOWNESS OF MOISTURE ARE
ENOUGH TO PRECLUDE MENTION IN THE ZONES AT THIS TIME.

&&

.LONG TERM...
NOT MUCH CHANGE IN THE LONG TERM OVER THE PAST COUPLE OF NIGHTS
INSOFAR AS THE SYNOPTIC PATTERN...THOUGH SMALLER SCALE DETAILS WILL
BRING ITS SHARE OF CHALLENGES TO THE FORECAST...ESPECIALLY THROUGH
MID WEEK.  MATURE LOW LOCATED OVER SRN ONTARIO WHILE ANOTHER LOBE OF
ENERGY DIVES DOWN TO THE GREAT BASIN FROM THE PACIFIC NORTHWEST.
THIS DISTURBANCE HAS TRENDED A BIT FURTHER WEST THAN ORIGINALLY
INDICATED...MORE ON THAT LATER.  DERIVED FROM THIS ALMOST CUT OFF
SYSTEM WILL EVOLVE TO A NEUTRALLY TILTED TROUGH MORE OR LESS
BISECTING THE COUNTRY BY THURSDAY.  NORTHWEST FLOW ALOFT WILL THEN
PERSIST INTO THE WEEKEND WITH A SHORTWAVE APPROACHING OUR AREA LAST
SATURDAY NIGHT AS IT TRIES TO SHARPEN.

AS MENTIONED ABOVE PROGRESSION OF THE NORTHWESTERN SYSTEM HAS
TRENDED FURTHER WESTWARD AND A BIT SLOWER OVER THE PAST DAY OR SO.
IN TURN...THIS WILL AFFECT THE POSITIONING OF THE FRONTAL BOUNDARY
THAT WILL SLOSH ACROSS OUR PART OF THE COUNTRY.  THIS MORNING/S
FRONT WILL RETREAT NORTHWARD DURING THE DAY AND MAKE A SECOND
APPROACH INTO THE PANHANDLE TONIGHT AND IMPINGE ON AT LEAST THE
NORTHEASTERN COUNTIES DURING MUCH OF THE DAY ON TUESDAY.  TO THE
SOUTH OF THE FRONT AND WEST OF DRYLINE...CONCERN WILL BE ANOTHER DAY
OF FIRE WEATHER. THOUGH GUIDANCE HAS TAPERED WIND SPEEDS BACK JUST A
BIT THOUGH BASED ON PRIOR EXPERIENCE...THIS IS LIKELY A FALSE
REDUCTION AS THE H7 GRADIENT WOULD STILL SUPPORT A 20-30 MPH
SUSTAINED WIND SPEED TUE AFTN.  DRYLINE IS EXPECTED TO BE QUITE
CLOSE TO OUR EASTERN BORDER AND THUS...CONVECTION MAY VERY WELL
INITIATE ACROSS KOUN TERRITORY.  THERE CONTINUES TO BE SOME SIGNAL
FOR DEVELOPMENT ALONG THE DRYLINE AS IT RETREATS DURING THE EVENING
HOUR IN THE FORM OF ELEVATED TSTMS.  INTO WEDNESDAY...DRYLINE WILL
QUICKLY RACE EASTWARD ONCE AGAIN WITH SOME RISK OF THE ROLLING
PLAINS SEEING A STORM IN OR JUST EAST OF OUR AREA.  GIVEN THE TRENDS
OF THE PAST SEVERAL MODEL RUNS...WEDNESDAY LOOKS TO HAVE THE HIGHEST
FIRE WEATHER RISK GIVEN THE DELAY OF THE FRONT WITH THE COLD FRONT
FINALLY BARRELING SOUTH DURING THE EVENING OR OVERNIGHT.  WILL
CONTINUE TO FAVOR THE MUCH MORE CONSISTENT ECM IN THE EXTENDED.
COULD CERTAINLY SEE ADVISORY LEVEL WINDS EARLY THURSDAY BEHIND THE
FRONT.  LEE TOUGH BECOMES ESTABLISHED AGAIN INTO SATURDAY WITH
BREEZY SOUTHERLIES ONCE AGAIN BEFORE ANOTHER FRONT...PROBABLY
DRY...ENTERS THE PICTURE INTO SUNDAY.

&&

.FIRE WEATHER...
DAY 1...
ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL ONCE AGAIN DEVELOP
ON THE CAPROCK...WITH THE MOST SIGNIFICANT CONCERNS ACROSS SOUTHWEST
AND ADJACENT PORTIONS OF THE SOUTH PLAINS. MINIMUM RELATIVE
HUMIDITIES WILL FALL TO 15 PERCENT AND BELOW SOUTHWEST OF A FRONTAL
BOUNDARY FORECAST TO LIFT INTO THE NORTHERN ROLLING PLAINS AND
FAR SOUTHEASTERN TEXAS PANHANDLE BY LATE THIS AFTERNOON. WIND
SPEEDS WILL BE MARGINAL FOR REACHING THE REQUIRED THREE HOUR
DURATION CRITERIA...BUT NEAR 20 MPH READINGS WILL WARRANT AN
UPGRADE TO A RED FLAG WARNING ON THE CAPROCK WEST OF AND INCLUDING
CASTRO...LAMB...LUBBOCK...AND LYNN COUNTIES FROM 19-01Z. A
RANGELAND FIRE DANGER STATEMENT WILL BE IN EFFECT FOR THE SAME
TIMEFRAME FOR ADJACENT PORTIONS OF THE WARNING AREA AS ELEVATED
CONDITIONS WILL BE LIKELY. ERC VALUES CLIMBING ABOVE THE 75
PERCENTILE ALSO SUPPORT THIS AS FUELS CONTINUE TO BECOME MORE
VOLATILE.

DAYS 2-3...
TUESDAY HAS TRENDED TO EXHIBIT SOMEWHAT LOWER WIND SPEEDS THAN
WHAT WERE EXPECTED 24 HOURS AGO...BUT ONLY BY A FEW MPH.
STILL...WITH THE VERY DRY SURFACE CONDITIONS...FIRE DANGER WILL BE
ELEVATED TO LOW END CRITICAL. THE LOCATION OF THE COLD FRONT WHICH
MAY HELP CONDITIONS A BIT ACROSS THE NORTH REMAINS NEBULOUS. INTO
WEDNESDAY...THE POTENTIAL FOR THE COLD FRONT TO SURGE SOUTHWARD
HAS BEEN DELAYED WHICH MAY YIELD A MUCH WIDER AREA OF CRITICAL
FIRE WEATHER CONDITIONS BEFORE THE FRONT MOVES THROUGH WEDNESDAY
NIGHT. EACH DAY WILL SEE POTENTIAL OF WINDS IN THE 20 TO 30 MPH
RANGE WITH MIN RH VALUES UNDER 10 PCT.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        81  47  80  49  66 /   0   0   0  10  10
TULIA         83  48  77  53  72 /   0   0  10  10  10
PLAINVIEW     85  49  82  55  79 /   0   0   0  10  10
LEVELLAND     85  50  86  56  81 /   0   0   0  10   0
LUBBOCK       87  51  86  58  83 /   0   0   0  10  10
DENVER CITY   86  52  87  54  80 /   0   0   0   0   0
BROWNFIELD    87  52  87  58  82 /   0   0   0  10   0
CHILDRESS     76  52  79  61  79 /   0   0  10  20  20
SPUR          88  52  85  62  87 /   0   0  10  10  10
ASPERMONT     90  55  89  65  89 /   0   0  10  20  20

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 2 PM THIS AFTERNOON TO 8 PM CDT THIS
EVENING FOR THE FOLLOWING ZONES:
TXZ021-022-027-028-033>035-039>041.

&&

31/26
Hazardous weather outlook, Apr 15, 4:34 AM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
434 AM CDT MON APR 15 2013

TXZ021>044-160945-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
434 AM CDT MON APR 15 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

FIRE WEATHER

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL TAKE PLACE THIS
AFTERNOON INTO EARLY THIS EVENING ACROSS THE SOUTH PLAINS...WESTERN
AND CENTRAL EXTREME SOUTHERN TEXAS PANHANDLE...AND SOUTHERN TO CENTRAL
PORTIONS OF THE ROLLING PLAINS. THE GREATEST THREAT WILL BE ACROSS
THE WESTERN SOUTH PLAINS AND NEAR THE TEXAS AND NEW MEXICO STATE
LINE.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE THE
NEXT SEVERAL DAYS PEAKING ON WEDNESDAY AFTERNOON WEST OF THE
CAPROCK ESCARPMENT. THUNDERSTORMS MAY BE POSSIBLE ACROSS THE EASTERN
ROLLING PLAINS TUESDAY AND WEDNESDAY EVENINGS. STORMS MAY BECOME
STRONG TO POSSIBLY SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE
PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 4:05 PM CDTFire Weather WatchLUBBailey, Castro, Cochran, Hockley, Lamb, Lubbock and 4 more12 hr

Nearby

Red Flag Warnings in Texas, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.